MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: vnotes event description: during changing the instruments, the trocar blocked.Then they found an instrument shield in the patient's body, by opening the cap.Then the trocar was not possible to use anymore.In total 2 of the 3 trocars where blocked.Additional information received from applied medical representative via teams call on 11feb26: both the sleeves were taken out and used from the same package in which one sleeve broke and the other sleeve blocked.Intervention: open a new v-path c2a12.Patient status: no patient injury or illness was reported.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24369790
Report Number2027111-2026-00378
Device Sequence Number18587432
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A12
Device Catalogue Number101474657
Device Lot Number1562293
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown